# SDR SWAA2018100125624

- Difficulty date: September 29, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 58,526 hours, 34,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SLIDE GIRT BAR HOOKS OUT OF ADJUST.  ADJUSTED HOOK PER SIP.
